# SDR SWAA2012042303315

- Difficulty date: April 13, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N274WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32529
- Aircraft time: 18,057 hours, 10,627 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6545422
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 663, RBL 42 UPPER BULKHEAD CRACKED.  REPAIRED BULKHEAD PER EA AND ER.
